# SDR UPS802703

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON WALKWAY PANEL AT STA 294.5-312, RBL 25, WL 169.  REPLACED PER SRM 51-40-2, 53-10-2, 51-10-2, MM 51-20-151, AND 51-30-2.
